# SDR SWIA2019081646184

- Difficulty date: July 10, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 27,208 hours, 21,249 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Torn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN SEAL ON LEFT HAND HORIZONTAL STABILIZER LEADING EDGE ACCESS PANEL 331AL.  REPLACED L/H SEAL P/N: AV670-21486-001 FOR HORIZONTAL STABILIZER LEADING EDGE ACCESS PANEL 331AL,
